Will discontinuing oxycodein cause miscarriage during pregnancy?
User rating for this question
My friend is pregnant and addicted to oxycodein. If she quits cold XXXXXXX I fear that it would be dangerous for the baby. That's what she wants to do, but wouldn't that be dangerous or cause a miscarriage?
Posted Tue, 11 Feb 2014 in Mental Health
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: Clarifications Detailed Answer: Hello, Thanks for using health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. However I would require a couple of more details to help you in answering your query in a better justified way. 1. How many weeks is the pregnancy? 2. Has she had any miscarriages inthe past? 3. Other than oxycodein, which drugs is she using? Hope to hear from you at your earliest convenience. Regards and wish you good health, Dr. Srikanth Reddy MD Neuro-Psychiatrist and Sexologist
People also viewed
- Will discontinuing oxycodein cause miscarriage during pregnancy
- Sex and miscarriage during pregnancy
- Clexane during pregnancy miscarriage
- Tremors and autism linked
- Can regestrone during pregnancy cause miscarriage
- Sudden impaired vision pins and needles
- Vasculitis and hypocalcemia
- Hysterectomy and nutrilite supplements
- Impetigo perineum "std"
- Uses of volatile oil
- Implanon lump on implant
- Valium mechanism of action
- Types of social services
- Universal shock therapy side effects
- Bleeding during pregnancy miscarriage